# SDR AALA201511249002

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 103,440 hours, 35,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L, D RING NOT PRESENT AFTER DOOR CLOSED.  SECURED D RING TO CORRECT POSITION ON L2 DOOR SLIDE BUSSEL.
